# SDR SWAA2024090523345

- Difficulty date: August 7, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB #3 STIFFENER 3 CRACK.<[01] REMOVED DAMAGED AND INSTALLED NEW REPAIR KIT AT RH HORIZONTAL STABILIZER RIB #3; AND STIFFENER #3 PER SRM 55-10-09-2R-4 REPAIR 4 AND DWG 55100003;[02] STEP 1 ENTERED IN ERROR;[03] REMOVED DAMAGE AND INSTALLED NEW REPAIR KIT AT HORIZONTAL STABILIZER RIB#3; STIFFENER #3 PER SRM 55-10-09-2R-4 REPAIR 4 AND DWG= 55100003;[04] VERIFIED STEP 3
